# SDR UPS05844958

- Difficulty date: July 24, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOP.     R&R BATTERY AND RELAY UNIT W/REF TO MM 33-50-01-2. OPS CHECK GOOD.
